# SDR 98ZZZX508

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- Engine: Allsn 250C28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Worn
- Location: Spur Adapter
- Part time: 647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPUR ADAPTER GEARSHAFT HAD EXCESSIVE SPLINE WEAR.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
